Jean-Claude HAUSMANN

Professeur honoraire

Section de Mathématiques
Université de Genève
2-4, rue du Lièvre
C.P. 64

email: Jean-Claude.Hausmann AT
Tél: (4122) 379 1158
Fax: (4122) 379 1176

Mod Two Homology and Cohomology
Universitext, Springer International Publishing, 2014.
pre-published version, errata and comments
Comments and corrections (even typos) welcome.

  • Some papers (with some pdf files)
  • Lecture Notes and conference slides (pdf files)

  • Some Papers :

  • Counting polygon spaces, Boolean functions and majority games. arXiv:1501.07553 [math.GT] .
  • Triangles on planar Jordan C1-curves (revisited Feb. 26 2013). arXiv:1205.0231 [math.MG] .
  • (with Tara Holm) Simple Hamiltonian manifolds. Communications in Analysis and Geometry, Vol. 23 No 2 (2015) 389-418. arXiv: arXiv:1012.4740 [math.SG] .
  • (with Ian Hambleton) Conjugation spaces and 4-manifolds. Math. Zeitschrift 269 (2011) 521-541 pdf file .
  • (with Michael Farber and Dirk Schütz) The Walker conjecture for chains in Rd. Mathematical Proceedings of the Cambridge Philosophical Society 151 (2011) 283-292. An older version, with different material and title, is available in arXiv: arXiv:0903.0472v1 [math.AT].
  • (with Tara Holm) Conjugation spaces and edges of compatible torus actions. arXiv: 0807.3289v1 [math.AT] . In Geometric aspects of analysis and mechanics (proceedings of the conference in honour of H. Dustermaat), Progr. Math 292, Birkhäuser/Springer, New York (2011) 179-198.
  • (with Michael Farber and Dirk Schütz) On the conjecture of Kevin Walker. arXiv:0708.2995v1 [math.AT]. Journal of Topology and Analysis Vol. 1 (2009) 65-86.
  • (with Ian Hambleton) Equivariant Bundles and Isotropy Representations. arXiv:0704.2763v2 [math.GT] . Groups, Geometry, and Dynamics, 4 (2010) 127-162.
  • Geometric descriptions of polygon and chain spaces. math.GT/0702521. In "Topology and Robotics", American Math. Soc. Contemporary Mathematics 438 (2007) 47-57.
  • (with Eugenio Rodriguez) Holonomy orbits of the snake charmer algorithm. math.DG/0603620. In "Geometry and Topology of Manifolds", procedings of the conference held in Bedlewo in the honor of the 100-year birthday of Ch. Ehresmann. Banach Center Publications, Vol. 76 (2007) 207-219. pdf file.
  • (with Tara Holm and Volker Puppe) Conjugation spaces. Algebraic and Geometric Topology 5 (2005), paper no. 39, 923-964. .
  • Contrôle des bras articulés et transformations de Möbius. L'Enseignement Mathématique . 51 (2005) 87-115. pdf file This work has been continued by my student Eugenio Rodriguez in his thesis: L'algorithme du charmeur de serpents
  • (with Eugenio Rodriguez) The space of clouds in Euclidean space. Experimental Mathematics. 13:1 (2004) 31-47 pdf file. - Corrections, comments and additional material (tables, etc)
  • (with Susan Tolman) Maximal Hamiltonian tori for polygon spaces. pdf file Annales de l'Institut Fourier 53,6 (2003), 1925-1939
  • (with Ian Hambleton) Equivariant principal bundles over spheres and cohomogeneity one manifolds. Proc. of London Math. Soc. (3) 86 (2003), 250-272 pdf-file
  • Théorie de jauge et groupoïdes. Fundamenta Mathematicae 171 (2002) 1-30. pdf file
  • (with Allen Knutson) A limit of toric symplectic forms that has no periodic Hamiltonians. GAFA 10 (2000) 556-562. pdf file
  • (with Allen Knutson) Cohomology rings of symplectic cuts. Differential Geometry and its Applications 11 (1999), no. 2, 197--203. pdf file
  • (with Allen Knutson) The cohomology ring of polygon spaces. Annales de l'Institut Fourier 48 (1998) 281--321. pdf file
  • (with Allen Knutson) Polygon spaces and Grassmannians. L'Enseignement Mathématique 43 (1997), 173--198. pdf file
  • On the minimal covering in the sense of Lusternick-Schnirelmann for spaces and manifolds. Proceedings Athens 1994, American Math. Soc./IP Studies in Adv. Math. 2 (1997).
  • On the Vietoris-Rips complexes and a cohomology theory for metric spaces. Prospects in topology (Princeton, NJ, 1994), 175--188, Ann. of Math. Stud., 138, Princeton Univ. Press, Princeton, NJ, 1995.
  • (With Pierre Vogel) Geometry on Poincaré spaces. Princeton University Press, Princeton, NJ, 1993.
  • (With Didier Brandt) Théorie de jauge et symétries des fibrés. Ann. Inst. Fourier (Grenoble) 43 (1993), no. 2, 509--537.
  • Top of the page

    Lecture notes and conference slides :

  • Polygon spaces and their cohomology rings. Lecture at Cornell University, (Nov. 30, 2007). pdf file.
  • Sur la torsion de Whitehead et la topologie différentielle (colloquium Geneva, April 14 2005). pdf file
  • Polygon spaces (MSRI Berkeley, Feb. 2004) slides, video, etc.
  • Géométrie des distances et analyse en composante principales (Printemps 2000). pdf file.
  • Variétés hamiltonniennes. Notes (1997). pdf file.
  • Mathématiques généales. Polycopié, edition 2002. pdf file.
  • Top of the page